# SDR JJBA20120722014

- Difficulty date: July 22, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 27,553 hours, 38,331 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT,  CREW NOTICED THE RT FLOOR EMERGENCY EXIT LIGHT AT THE RT FORWARD EMERGENCY EXIT DOOR WAS INOPERATIVE.  GROUND MX CREW FOUND THE LIGHT CONNECTOR DISCONNECTED.  THEY RECONNECTED THE CONNECTOR AND PERFORMED AN OPS CHECK WITH SATISFACTORY RESULTS.
